IEEE - Institute of Electrical and Electronics Engineers, Inc. - Some properties of series-parallel nonlinear resistive circuits

Author(s): F. Constantinescu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 1991
Volume: 38
Page Count: 4
Page(s): 442 - 445
ISSN (Paper): 0098-4094
DOI: 10.1109/31.75401
Regular:

In a linear series-parallel circuit having a unique independent source, the polarity of a branch voltage depends only on the polarity of the source voltage. This dependence is given by the... View More

Advertisement